# SDR 9608779959

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE MAIN CABIN DOOR CUTOUT SKIN AT THE UPPER AFT STOP.  REPAIRED SKIN (P/N 5911406-5) PER EA 99-104250.
